This product is out of stock. We recommend these alternatives.

Ibuprofen 10% Gel - 50g (Brand May Vary)

Based on 2 reviews
£4.19
Out of stock
£4.19
Laura Henderson - Medical Content Writer
Laura Henderson
James O'Loan - CEO & Superintendent Pharmacist
James O'Loan
CEO & Superintendent Pharmacist
20/09/2021
i
How we ensure accuracy in our content

What is Ibuprofen Gel?

Ibuprofen Gel is a painkiller that can be applied almost anywhere on the body for effective and immediate pain relief. Ideal for those suffering from muscular aches and pains, helping to ease inflammation while relieving pain. Ibuprofen Gel is ideal for those who need pain relief fast, so they can get back to their day.

 

When would I need a pain relief gel?

The pain-relieving gel can help to ease pain caused by several different aches and pains that you may be experiencing all over the body. Some of the most popular reasons for using ibuprofen gel include:

  • Backache
  • Muscular pain
  • Joint pain
  • Sprains
  • Strains
  • Sports Injuries
  • Non-serious arthritic conditions
  • Nerve pain, or neuralgia

 

How will this product help to relieve my pain?

Ibuprofen Gel contains the active ingredient ibuprofen, which is part of a group of painkillers known as Non-Steroidal Anti-Inflammatory Drugs, or NSAIDs. This means that it works as an anti-inflammatory while also relieving your pain, making it ideal for pain in your muscles and joints or to soothe swollen injuries. Ibuprofen also helps to reduce fever and high temperatures, helping to soothe the affected area.

 

How to use Ibuprofen Gel.

Squeeze 2 – 5cm of Ibuprofen Gel onto the affected area and rub in until completely absorbed. Repeat as needed but be sure to leave at least 4 hours between doses and do not use more than 4 times in any 24 hours. Wash your hands after using this product.

 

Why do I have to answer questions to buy this product?

You do not need a prescription for Ibuprofen Gel, however, you will be asked to complete a short medical questionnaire by your Chemist 4 U pharmacist before we can take your order. This includes some simple questions that all pharmacies legally are required to ask before supplying this kind of product. This helps our pharmacy team to be sure that this product is the best choice for you.

 

When should Ibuprofen Gel not be used?

Ibuprofen Gel is not suitable for use on children under the age of 14. Do not use this product if you are allergic to ibuprofen, aspirin, any other NSAIDs, or any of the other listed ingredients. Ibuprofen Gel is not suitable for use on broken, damaged, infected or diseased skin. For external use only, do not use in the mouth, avoid contact with eyes. Do not use Ibuprofen Gel if you:

  • Suffer from asthma, rhinitis (allergies or a runny nose), or hives
  • Have asthma or wheezing attacks
  • Have or have had a stomach ulcer or any other problem affecting your stomach or intestines
  • Have kidney problems
  • Suffer from bronchial asthma or any allergic disease

 

Does this product have side effects?

Like all medicines, Ibuprofen Gel can have side effects, although not everyone will get them. These side effects include:

  • Allergic reactions, e.g. wheezing, difficulty breathing, swelling of facial features, etc.
  • Itching or reddening of the skin.
  • Burning feeling.
  • Sore or weeping spots.
  • Stomach or abdominal pain or other stomach problems.
  • Kidney problems, especially in those with a history of kidney disease.

If you experience these or any other side effects while using Ibuprofen Gel, stop use and speak to your doctor or Chemist 4 U pharmacist straight away.

 

Important Information

This product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet fully before using this product.

Please contact your GP if appropriate regarding this product.

Drug Data
Product Type
OTC
Brand Information
Brand Name

5 tips to ease your joint pain during winter

      Many people dislike winter because of the dark mornings, the thick frost coating our car windows, and for some, it’s the start of sore, stiff, achy joints.   Why does this happen and how can you ease the discomfort?   In this guide we’ll discuss the link...

Read More

How to choose the right painkillers to relieve your back pain

      Looking for the right painkillers to relieve your back pain?    Whether it’s the consequence of remote working, or you’re simply seeking an alternative treatment option for a long-standing condition, you’ve come to the right place.   In this guide, we’ll suggest a range of painkillers so...

Read More

What is Sciatic Nerve Pain and How Can I Relieve It?

Sciatica can be a real pain in the butt – and I mean that literally!

If you’ve got a pain that runs from your lower back, to your bottom, and down to your legs and feet, then you could be suffering with sciatica.

So, let’s take a look at this condition, what makes it such a pain, and what you can do to make yourself more comfortable as you heal.

Read More

Can I take two painkillers at once?

Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.

This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?

If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.

Read More

Do you have a headache or a migraine?

Headaches and migraines are a real pain in the neck, or well, a pain in the head, but how do you know if you’re dealing with a migraine or a headache?

Both of them cause a lot of pain in your head, but what is the difference between the two?

If you’re not sure whether the head pain that’s making you feel extra grumpy every Monday morning is a headache or a migraine then you’re in luck, as we’re about to break down what makes the two so different.

Read More

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

Shipping Times

MethodHandling TimeTransit TimeTimescaleApprox Cost
Standard Shipping (3-5 Working Days)n/an/an/a£0.00
Royal Mail Tracked 24n/an/an/a£4.95
Haelfn/an/an/a£0.00
Sons Tracked 24n/an/an/a£3.90
Sons Tracked 48n/an/an/a£2.90

Times are given in working days and are approximate. Costs may change based on order total, day of the week or location within the UK. Ability to hit timescales will depend on whether the products are ordered before a cut off time, as well as additional administration time incurred in reviewing your order.

Please review the estimates at the checkout.

Shipping Costs

Free UK Delivery on all orders over £30* - Delivery within 3-5 working days.

Standard UK Delivery - £2.95* - Delivery within 3-5 working days.

Express UK Delivery - £4.95** - Delivery within 1-2 working days.

Temperature Controlled Delivery - £8.85 - Delivery within 1-3 working days.

Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

*Excluding refrigerated products and treatments which are subject to different postage charges.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist4U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

Returns Information

Customers can read our full returns policy by clicking here

Ibuprofen 10% Gel - 50g (Brand May Vary) Reviews

Andy Baldwin,
By
Better than taking tablets for localised pain
Mr Brinkhurst,
By
Does the job